Kodai Mathematical Journal

Compact Einstein-Weyl four-manifolds with compatible almost complex structures

Hiroyuki Kamada

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 22, Number 3 (1999), 424-437.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044094

Digital Object Identifier
doi:10.2996/kmj/1138044094

Mathematical Reviews number (MathSciNet)
MR1727302

Zentralblatt MATH identifier
0981.53028

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Kamada, Hiroyuki. Compact Einstein-Weyl four-manifolds with compatible almost complex structures. Kodai Math. J. 22 (1999), no. 3, 424--437. doi:10.2996/kmj/1138044094. https://projecteuclid.org/euclid.kmj/1138044094


Export citation

References

  • [1] T. DRAGHICI, Special metrics on symplectic manifolds, PhD Thesis, Michigan State Univ. 1997.
  • [2] P. GAUDUCHON, La 1-forme de torsion d'une variete hermitienne compacte, Math. Ann., 26 (1984), 495-518.
  • [3] P. GAUDUCHON and S. IVANOV, Einstem-Hermitian surfaces and Hermitian Einstein-Wey structures in dimension 4, Math. Z., 226 (1997), 317-326.
  • [4] M. ITOH, Compact Einstein-Weyl manifolds and the associated constant, Osaka J. Math., 3 (1998), 567-578.
  • [5] T. KASHIWADA, On /?-Einstein almost generalized Hopf manifolds, Nat. Sci. Rep. Ocha nomizu Univ., 46 (1995), 1-7
  • [6] K. SEKIGAWA, On some 4-dimensional compact Einstein almost Kahler manifolds, Math Ann., 271 (1985), 333-337
  • [7] K. SEKIGAWA, On some compact Einstein almost Kahler manifolds, J. Math. Soc. Japan, 3 (1987), 677-684.
  • [8] H. PEDERSEN, Y S. POON and A. SWANN, The Hitchin-Thorpe inequality for Einstein-Wey manifolds, Bull. London Math. Soc, 26 (1994), 191-194.
  • [9] H. PEDERSEN and A. SWANN, Riemanman submersions, four-manifolds and Einstein-Wey geometry, Proc. London Math. Soc. (3), 66 (1993), 381-399.
  • [10] H. PEDERSEN and A. SWANN, Einstein-Weyl geometry, the Bach tensor and conformal scala curvature, J. Reme Angew. Math., 441 (1993), 99-113.
  • [11] I. VAISMAN, On locally conformal almost Kahler manifolds, Israel J. Math., 24 (1976), 338 351.